Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 43, NWS Lincoln, IL

April 3, 20074 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 3, 2007, 11:55 AM CDT for 4 counties in Illinois. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2007, 11:55 AM CDT (16:55 UTC)
Expired
Apr 3, 2007, 1:00 PM CDT
In force
65 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Coles County, IL, Cumberland County, IL, Douglas County, IL, Edgar County, IL

The radar

The Lincoln radar (KILX), 132 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 9:48 AM CDTSevere Thunderstorm WatchSPC6 hr
Apr 3, 11:51 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-399 J/kg
Mixed-layer LCL
1864 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 031655
SVRILX
ILC029-035-041-045-031800-
/O.NEW.KILX.SV.W.0043.070403T1655Z-070403T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1155 AM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLES COUNTY IN EAST CENTRAL ILLINOIS...
  CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHEASTERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
  WESTERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 100 PM CDT

* AT 1155 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF NEWMAN TO
  3 MILES NORTHEAST OF MATTOON TO 18 MILES WEST OF TOLEDO...OR ALONG
  A LINE EXTENDING FROM 13 MILES EAST OF TUSCOLA TO 3 MILES NORTHEAST
  OF MATTOON TO 8 MILES NORTH OF EFFINGHAM...AND WAS MOVING NORTHEAST
  AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LERNA...
  HUME...
  RARDIN...
  OAKLAND...
  TOLEDO...
  JANESVILLE...
  CHARLESTON...
  BROCTON...

OTHER LOCATIONS IN THE WARNING INCLUDE...ASHMORE...GREENUP...
HINDSBORO...KANSAS AND REDMON.

IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3965 8778 3949 8789 3948 8802 3932 8802
      3922 8809 3923 8847 3923 8847 3959 8832
      3985 8795 3977 8766

$$

BARNES
2 follow-up statements
000 
WWUS53 KILX 031722
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1221 PM CDT TUE APR 3 2007

ILC029-035-041-045-031800-
/O.CON.KILX.SV.W.0043.000000T0000Z-070403T1800Z/
COLES-CUMBERLAND-DOUGLAS-EDGAR-
1221 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR WESTERN EDGAR...SOUTHEASTERN DOUGLAS...CUMBERLAND AND COLES
COUNTIES...

AT 1217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF HUME TO
6 MILES NORTH OF CHARLESTON TO 10 MILES SOUTHWEST OF TRILLA...OR
ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST OF PARIS TO 6 MILES
NORTH OF CHARLESTON TO 11 MILES WEST OF TOLEDO...MOVING NORTHEAST AT
35 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  TOLEDO...
  LERNA...
  GREENUP...
  JANESVILLE...
  RARDIN...
  UNION CENTER...
  OAKLAND...
  CHARLESTON...
  HUTTON...
  HUME...

OTHER LOCATIONS AFFECTED INCLUDE...REDMON...NEWMAN...METCALF...
KANSAS...HINDSBORO...EDGAR...BROCTON...BORTON AND ASHMORE.

LAT...LON 3965 8778 3949 8789 3948 8802 3932 8802
      3922 8809 3923 8847 3923 8847 3959 8832
      3985 8795 3977 8766

$$

BARNES
000 
WWUS53 KILX 031807
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
102 PM CDT TUE APR 3 2007

ILC029-035-041-045-031812-
/O.EXP.KILX.SV.W.0043.000000T0000Z-070403T1800Z/
COLES-CUMBERLAND-DOUGLAS-EDGAR-
102 PM CDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN EDGAR...SOUTHEASTERN
DOUGLAS...CUMBERLAND AND COLES COUNTIES HAS BEEN SUPERCEEDED BY
AN ADDITIONAL WARNING TO THE EAST UNTIL 200 PM CDT...

AT 100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF THUNDERSTORMS THAT HAD PROMPTED THE WARNING HAD MOVED EAST
AND OUT OF MUCH OF THESE COUNTIES...THUS THE WARNING HAS BEEN
ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN COLES
COUNTY...EASTERN CUMBERLAND COUNTY...CLARK COUNTY...SOUTHEASTERN EDGAR
COUNTY...UNTIL 200 PM CDT.

A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN CUMBERLAND
COUNTY...AND WESTERN CLARK COUNTY UNTIL 115 PM CDT...

A TORNADO WATCH IS IN EFFECT FOR CUMBERLAND AND CLARK COUNTIES UNTIL
800 PM CDT...

LAT...LON 3965 8778 3949 8789 3948 8802 3932 8802
      3922 8809 3923 8847 3923 8847 3959 8832
      3985 8795 3977 8766

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 10:43 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 3, 10:43 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR TIME
NATIONAL WEATHER SERVICE LINCOLN IL
1043 AM CDT TUE APR 3 2007

.DISCUSSION...
THUNDERSTORMS DEVELOPED IN THE OVERNIGHT HOURS AND ARE MOVING
THROUGH CENTRAL ILLINOIS AHEAD OF SCHEDULE.  MED RANGE MODELS HAVE A
SECOND ROUND OF PRECIP FORMING SLIGHTLY AFTER NOON...AND MOVING TO
THE NORTH AND TO THE SOUTH OF THE FA... BUT MISSING CENTRAL ILLINOIS
FOR THE MOST PART.  WILL WATCH CLOSELY TO SEE IF THIS TREND ACTUALLY
HAPPENS CONSIDERING THE ATMOSPHERE IS GETTING PRETTY WORKED OVER AS
THIS CLUSTER OF STORMS...AND ITS ASSOCIATED OUTFLOW BOUNDARY
STORMS...MOVE THROUGH THE AREA.  UPDATED THE GRIDS FOR WATCHES AND
KNOCKING DOWN THE TEMPS A BIT IN THE FAR SE AS DIURNAL HEATING WILL
BE SLIGHTLY LIMITED BY EARLY PRECIP.  PULLED POPS TO CATEGORICAL
ACROSS THE FA.

.PREV DISCUSSION...

MODERATE RISK OF SEVERE THUNDERSTORMS WITH A SQUALL LINE THIS
AFTERNOON ACROSS CENTRAL AND SOUTHEAST ILLINOIS

BIG FORECAST CONCERN IS MODERATE RISK OF SEVERE THUNDERSTORMS WITH A
SQUALL LINE THIS AFTERNOON ACROSS MUCH OF CENTRAL AND SE IL AS A
STRONG COLD FRONT PLOWS EAST ACROSS THE STATE...COLLIDING WITH A
VERY UNSTABLE AIR MASS AND ACCOMPANIED BY STRONG UPPER LEVEL
DYNAMICS AND WIND FIELDS. ATTENTION THEN TURNS TO MAJOR PATTERN
CHANGE WITH CANADIAN AIR MASS USHERING INTO IL TONIGHT/WED AND
STICKING AROUND THROUGH THE EASTER WEEKEND WITH FREEZING TEMPS
LIKELY FROM WED NIGHT THROUGH SAT NIGHT. 00Z SHORT RANGE MODELS
FAIRLY SIMILAR NEXT FEW DAYS WITH NAM/WRF MODEL ABOUT 3 HOURS SLOWER
WITH COLD FRONT THAN GFS THIS AFTERNOON AND EARLY EVENING.

08Z/3 AM SURFACE ANALYSIS SHOWS 1001 MB LOW PRESSURE OVER CENTRAL KS
WITH A WARM FRONT EXTENDING INTO SOUTHERN IOWA AND NORTHERN IL NEAR
I-80 AND INTO CENTRAL INDIANA. WIDESPREAD CONVECTION AND SOME SEVERE
THUNDERSTORMS WERE NORTH OF THE WARM FRONT NEAR THE 850 MB WARM
FRONT OVER NORTHERN IL FROM I-88 NORTH INTO SOUTHERN WI INTO CENTRAL
IOWA...THEN A SQUALL LINE FROM CENTRAL IOWA SOUTH INTO NW CORNER OF
MO AND RACING EAST. VERY MILD TEMPS OVER CENTRAL IL WITH UPPER 50S
TO MID 60S WHILE DEWPOINTS IN THE LOWER 50S WITH SOUTH WINDS AND
INCREASING TO BREEZY LEVELS FROM I-72 NORTH. ALOFT A VIGOROUS UPPER
LEVEL TROF WAS OVER THE NORTHERN ROCKIES/PLAINS OF MT/WY AND THE
DAKOTAS.

SHORT TERM...TODAY THROUGH THURSDAY NIGHT...
MODELS TAKE LOW PRESSURE ENE INTO NW IL BY 18Z WITH COLD FRONT JUST
WEST OF IL...THEN LOW MOVES TO SOUTHERN LAKE MI AS IT DEEPENS BY
SUNSET AND SWINGS COLD FRONT EASTWARD AND APPROACHING THE IL/IN
BORDER. UPPER LEVEL TROF OVER THE DAKOTAS INTENSIFY INTO A CUTOFF
UPPER LEVEL LOW AS IT MOVES EAST INTO MN BY SUNSET AND HELPS LOW
PRESSURE DEEPEN WITH VERY STRONG UPPER LEVEL DYNAMICS AND 100 KNOT
MID LEVEL JET POINTING EAST TOWARD CENTRAL/NORTHERN IL BY DAYS END.
COLD FRONT COLLIDING WITH VERY UNSTABLE AIR MASS WITH TEMPS IN THE
70S AND DEWPOINTS INTO THE UPPER 50S AND LOWER 60S THIS AFTERNOON.
FORECAST SOUNDINGS SHOW LIFTED INDICES OF MINUS 6 TO 7C AND MUCAPES
OF 1500 TO 2500 J/KG FROM 18 TO 21Z ALONG AND EAST OF THE IL RIVER.
HAVE STRONG WIND FIELDS WITH GOOD WIND SHEAR AT 18Z AND BECOMING
MORE UNIDIRECTIONAL WIND FIELDS BY 21Z. EXPECT SEVERE SQUALL LINE TO
TRACK EASTWARD ACROSS CENTRAL/SE IL BETWEEN 18Z AND 00Z (1 TO 7 PM)
WITH WIDESPREAD WIND DAMAGE AND LARGE HAIL. COULD ALSO BE A FEW
SUPERCELLS FROM PRIOR TO 21Z WITH ISOLATED TORNADOES FROM IL RIVER
EAST. SPC HAS 45% CHANCE OF DAMAGING WINDS AND LARGE HAIL (10%
CHANCE OF 2 INCH OR LARGER HAIL) AND 10% CHANCE TORNADOES IN
MODERATE RISK FROM JACKSONVILLE TO CANTON TO LACON EAST THIS
AFTERNOON. HAVE LIKELY CHANCE OF CONVECTION FROM MID/LATE MORNING
ALONG AND WEST OF I-55 AND CHANCE OF CONVECTION EAST LATER THIS
MORNING. LIKELY CHANCE OF CONVECTION THIS AFTERNOON WITH SEVERE
THUNDERSTORMS LIKELY WITH SQUALL LINE PASSING THROUGH.

PROGRESSIVE SQUALL WILL EXIT EAST OF IL EARLY THIS EVENING WITH
CHANCE OF CONVECTION EARLY THIS EVENING EAST OF I-57. DRY SLOW
BRIEFLY MOVES IN BEHIND THE SQUALL LINE THIS EVENING...THEN WRAP
AROUND LOW CLOUDS TO MOVE INTO CENTRAL IL NORTH OF I-70 AND
ESPECIALLY FROM I-74 NORTH OVERNIGHT INTO WED WHERE SWIRL OF STRONG
SHORT WAVE TAIL LINGERS. WINDY NW WINDS TONIGHT/WED BEHIND STORM
SYSTEM AS LOW DEEPENS TO 993 MB OVER LAKE HURON BY DAWN WED.
INCREASED WIND GUSTS TO 30 TO 40 MPH TONIGHT/WED MORNING. MUCH
COLDER TONIGHT AND WED AND CONTINUED TREND OF COOLING TEMPS A FEW
MORE DEGREES. LOWS TONIGHT IN THE 30S...RANGING FROM FREEZING NW OF
THE IL RIVER TO 40F FAR SE ALONG THE WABASH RIVER. HIGHS WED IN THE
40S WITH LOWER 40S ALONG AND NORTH OF I-74.

SUB FREEZING TEMPS STILL LOOK LIKELY WED NIGHT AND THU NIGHT WITH
LOWS IN THE MID TO UPPER 20S. AVERAGE LAST SPRING FREEZE IN CENTRAL
IL IS MID APRIL SO HOLDING OFF ON FREEZE HEADLINES. BUT TEMPS HAVE
BEEN 15 TO 25F ABOVE NORMAL DURING THE PAST TWO WEEKS ALLOWING SOME
VEGETATION TO GROW VERY EARLY THIS SEASON. LAST TIME WE HAD LOWS IN
THE 20S WAS MARCH 18. TENDER VEGETATION WILL NEED TO BE COVERED OR
TAKEN INDOORS.

LONG TERM...FRIDAY THROUGH MONDAY...
LITTLE CHANGES MADE TO THE EXTENDED FORECAST FOR THE EASTER WEEKEND.
MODEL ENSEMBLES CONTINUE TO SHOW STRONG UPPER LEVEL LOW DIGGING
SOUTHWARD ACROSS EASTERN CANADA AND NEW ENGLAND WHILE UPPER LEVEL
RIDGE ANCHORED OVER THE ROCKIES. IL REMAINS IN A NW UPPER LEVEL FLOW
WITH DRY AND VERY COOL CONDITIONS PREVAILING FOR EARLY APRIL. MOST
OF THE QPF AND CLOUDIER SKIES STAYS NE OF IL CLOSER TO THE UPPER
LEVEL LOW. AN UPPER LEVEL SHORT WAVE RACES SE ACROSS THE OZARKS
SAT...WHILE ANOTHER WEAK SHORT WAVE MOVES ACROSS MO MON...BOTH
KEEPING THEIR LIGHT QPF SW OF CENTRAL IL. LARGE CANADIAN HIGH
PRESSURE NOSING SOUTHWARD ACROSS THE PLAINS STATES SHIFTS EAST
ACROSS IL EASTER SUNDAY. LOWS IN THE 20S AGAIN FRI AND SAT
NIGHT...THEN MODIFY SUN NIGHT INTO THE LOWER 30S AS LARGE CANADIAN
HIGH SLIPS SE OF IL AND GET A RETURN SOUTHERLY FLOW BY MON WITH
MODERATING TEMPS. HIGHS IN THE 40S FRI/SAT ELEVATE INTO THE 50S MON
BUT STILL BELOW NORMAL HIGHS IN THE LOWER 60S.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

HJS/HUETTL
Hazardous weather outlook, Apr 3, 11:02 AM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1102 AM CDT TUE APR 3 2007

ILZ027>031-036>038-040>057-061>063-066>068-071>073-041200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
1102 AM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TODAY. THIS FRONT
WILL INTERACT WITH WARM MOIST AIR FROM THE GULF TO PRODUCE A LINE
OF STRONG THUNDERSTORMS. THERE IS A MODERATE RISK THAT SOME OF
THESE STORMS COULD BECOME SEVERE TODAY AND INTO THIS
AFTERNOON...WITH THE PRIMARY SEVERE THREAT BEING LARGE HAIL AND
DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE.

FLOODING IS ALSO EXPECTED TO CONTINUE ON SOME AREA RIVERS AND
STREAMS...INCLUDING THE ILLINOIS AND WABASH RIVERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FLOODING IS EXPECTED TO CONTINUE INTO NEXT WEEK ON AREA
RIVERS...INCLUDING THE ILLINOIS AND WABASH RIVERS.

OVERNIGHT LOW TEMPERATURES WEDNESDAY NIGHT THROUGH SATURDAY NIGHT
WILL FALL BELOW FREEZING. RESIDENTS THAT ALREADY HAVE PLANTS AND
FLOWERS BLOOMING OUTSIDE SHOULD CONSIDER COVERING THEM OR
BRINGING THEM INDOORS FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY TODAY AND INTO THIS AFTERNOON.

HJS

In the hours before

Local storm report, Apr 3, 9:39 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
939 AM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 AM     HAIL             CHAMPAIGN               40.11N 88.26W
04/03/2007  M0.75 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            NEAR STALEY RD. AND BRADLEY AVE IN WEST CHAMPAIGN

&&

SCHAFFER
Local storm report, Apr 3, 10:27 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1027 AM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 AM     HAIL             OGDEN                   40.12N 87.96W
04/03/2007  M1.00 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            COOP OBSERVER REPORTED 1 INCH HAIL FELL FROM 956 AM UNTIL
            1000 AM.

&&

KELLY
Local storm report, Apr 3, 10:56 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1056 AM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     HAIL             SHERMAN                 39.89N 89.61W
04/03/2007  M0.75 INCH       SANGAMON           IL   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED 3/4 INCH HAIL IN SHERMAN

&&

KELLY
Local storm report, Apr 3, 11:45 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1145 AM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             ELWIN                   39.78N 88.96W
04/03/2007  E0.88 INCH       MACON              IL   TRAINED SPOTTER

            TIME ESTIMATED

&&

KELLY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:40 AM CDTSevere Thunderstorm WarningILXChampaign, McLean, Piatt50 min
Apr 3, 9:31 AM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Vermilion44 min
Apr 3, 10:14 AM CDTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Edgar, Vermilion61 min
Apr 3, 10:22 AM CDTSevere Thunderstorm WarningILXMorgan, Sangamon38 min
Apr 3, 10:56 AM CDTSevere Thunderstorm WarningILXLogan, Sangamon34 min
Apr 3, 11:08 AM CDTSevere Thunderstorm WarningILXChristian, Sangamon23 min
Apr 3, 11:09 AM CDTSevere Thunderstorm WarningILXColes, Douglas, Moultrie51 min
Apr 3, 11:19 AM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Sangamon41 min
Apr 3, 11:48 AM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Piatt27 min
Apr 3, 12:03 PM CDTSevere Thunderstorm WarningILXColes, Douglas42 min
Apr 3, 12:13 PM CDTFlash Flood WarningILXChampaign, Douglas6 hr
Apr 3, 12:46 PM CDTTornado WarningILXClark, Cumberland29 min
Apr 3, 12:59 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar40 min
Apr 3, 1:25 PM CDTTornado WarningILXCrawford, Jasper, Richland35 min
Apr 3, 1:31 PM CDTSevere Thunderstorm WarningILXClay44 min
Apr 3, 2:12 PM CDTSevere Thunderstorm WarningILXClay, Richland63 min
Apr 3, 2:36 PM CDTSevere Thunderstorm WarningILXLawrence54 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.